# SDR 04FDEA00344

- Difficulty date: February 7, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTBOARD FLAP, INBOARD FWD HINGE ACTUATOR HOLE (8) OUTBOARD CORRODED. COMPLIED WITH FEDEX EA 1-5750-75248. TRAILING EDGE & TRAILING EDGE  DEVICES.  RT OUTBD FLAP INBD HINGE BRACKET REPAIR.
